# SDR ANCF2019021701

- Difficulty date: February 17, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B43
- Part serial: 643315
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,063 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FEB 17. DURING TAKE OFF ENG NR 2 EGT OVERLIMIT REACHED 981°C DIENG 4-8 SECONDS. CORRECTIVE ACTIONS: FEB 22. IN ACCORDANCE WITH AMM TASK 72-00-00-200-008-A AND AMM TASK 71-00-00-000-042-A/AMM TASK 71-00-00-400-042-A THE ENG NR 2 WAS REPLACED TEST SATISFACTORY. WO 101669694 PN ON: CFM56-5B SN ON: 643542 PN OFF: CFM56-5B SN OFF: 643315
